Conference Abstract: Studentesimposium in die Natuurwetenskappe 2012

Bayes estimators for the location parameter of the normal distribution with unknown variance under the LINEX loss function

Janet van Niekerk
Suid-Afrikaanse Tydskrif vir Natuurwetenskap en Tegnologie | Vol 33, No 1 | a936 | DOI: | © 2014 Janet van Niekerk | This work is licensed under CC Attribution 4.0
Submitted: 17 March 2014 | Published: 18 June 2014

About the author(s)

Janet van Niekerk, Department of Statistics, University of Pretoria, South Africa

Share this article

Bookmark and Share




No related keywords in the metadata.


Total abstract views: 1620
Total article views: 3190

Reader Comments

Before posting a comment, read our privacy policy.

Post a comment (login required)

Crossref Citations

No related citations found.